# SDR 99ZZZX4691

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO550D
- System (JASC): 7932 · Engine Oil Quantity
- Part: Dip Stick
- Part number: 6320622BF
- Condition: Mismanufactured
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE LOCKING GROOVE IN DIP STICK IS IN WRONG LOCATION PREVENTING LOCKING RING ON TUBE FROM LOCKING DIP STICK IN TUBE PROPERLY.  DIP STICK MIGHT BLOW OUT CREATING OIL LEAK.
